# SDR K11A2022081200154

- Difficulty date: August 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 59,039 hours, 39,298 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

ABOVE 10,000 FT. THE DIFFERENCE BETWEEN THE CAPTAIN AND FIRST OFFICERS ALTIMETER IS APPROX. 500 FT., CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: PITOT PROBE INSPECTION PASSED IAW B737 AMM 34-11-11, PITOT STATIC HIGH LEVEL LEAK CHECK PASSED IAW B737 AMM 34-11-00, NO FAULTS FOUND.
